# SDR COMA0660213

- Difficulty date: February 26, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 17,198 hours, 14,745 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 857SD100501
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5895 - DURING BOS APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 8 DEGREES, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT WING NR 5 FLEX DRIVE SHAFT.
